# SDR 2007UALA00686

- Difficulty date: March 5, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 52,836 hours, 19,445 cycles
- Engine: Pwa PW2037
- System (JASC): 2200 · Auto Flight System
- Part: Unknown
- Condition: Unknown
- Location: Autopilot
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN CLIMB CENTER A-P DISCONNECTED FOUND C/B E21 POPPED.  FLIGHT CONTROL COMPUTER SERVO CENTER.  [SUP 05-18-07]  FOUND CENTER FCC WITH INTERNAL FAILURE FOR OUTPUT TO SOCKET 18 POWER TO CENTER LATERAL CONTROL SERVO .  REPLACED A-P CENTER LATERAL CONTROL SERVO AFTER CONFIRMING IT WAS THE CAUSE OF THE C-B TRIP.  ALSO REPLACED CENTER FCC AND ACCOMPLISHED MCDP TEST 07 NUMEROUS TIMES WITH NO FAULTS OR ELECTRICAL SMELL OR C-B TRIPS.
